Second-order necessary conditions of the Kuhn-Tucker type under new constraint qualifications

H. Kawasaki

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)

Abstract

We are concerned with a nonlinear programming problem with equality and inequality constraints. We shall give second-order necessary conditions of the Kuhn-Tucker type and prove that the conditions hold under new constraint qualifications. The constraint qualifications are weaker than those given by Ben-Tal (Ref. 1).

Original languageEnglish
Pages (from-to)253-264
Number of pages12
JournalJournal of Optimization Theory and Applications
Volume57
Issue number2
DOIs
Publication statusPublished - May 1 1988

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Second-order necessary conditions of the Kuhn-Tucker type under new constraint qualifications'. Together they form a unique fingerprint.

Cite this